# SDR GLBA2012070500009

- Difficulty date: July 5, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 33,879 hours, 41,141 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND THE SPAR CHAFED AT LT INBD WING LWR FWD AREA, .02380 DEEP.   REPAIRED THE AFFECTED AREA IAW EO 12-1900-57-007.
